# SDR QXEA200601474

- Difficulty date: June 21, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 11,421 hours, 8,262 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BOI - ON TAKEOFF ROLL, RECEIVED A RIGHT THRUST REVERSER UNSAFE MESSAGE.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE RELAY AND CONTROL VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
